# SDR SWAA2022112976061

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 474 hours, 270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA WILL NOT TEST / [01] R+R?D FWD GALLEY FA FLASHLIGHT BATTERY PER AMM 25-64-00
